# SDR QXEA0101679

- Difficulty date: October 11, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4047
- Aircraft time: 651 hours, 661 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND AFT NACELLE DECK AND EXHAUST SHROUD SUPPORT BRACKETS, CLIPS, AND ATTACH POINTS ARE CRACKED AND CHAFED.  REPAIRED IAW RD 8/4-54-033, RD 8/54-044, RD 8/54-31, RD 8/54-016, EA 6-54-31, EA 6-54-27, AND EA 6-54-29.
